# SDR DALA2024121611749

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 83,709 hours, 31,973 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Burned Out
- Location: R1 Indicator
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 5642 *1R DOOR SLIDE LIGHT HAS GONE OUT/BURNED**ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S. CORRECTIVE ACTION: FOUND ONE LAMP BURNED OUT AND WIRES SWAPPED ON GOOD LAMP AT 1R DOOR SLIDE LIGHT BASE. REPLACED BOTH LAMPS AND CORRECTED BASE WIRING. REFERENCE B-757 WDM 25-66-11. ALSO FOUND 1R DOOR FRONT SWITCH STICKING. REPLACED S10216. REFERENCE B-757 AMM 25-66-11- 402-007. ARMED GAP AT S10216 GOOD AT .15". OPS CHECK OK.
